American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Takashi Tsuboi. Homeomorphism groups of commutator width one. Proc. Amer. Math. Soc. 141 (2013) 1839-1847.
Abstract, references, and article information
View Article: PDF

[2] Nobuhiro Nakamura. Smoothability of $\mathbb {Z}\times \mathbb {Z}$-actions on 4-manifolds. Proc. Amer. Math. Soc. 138 (2010) 2973-2978. MR 2644908.
Abstract, references, and article information
View Article: PDF

[3] Yves Félix and John Oprea. Rational homotopy of gauge groups. Proc. Amer. Math. Soc. 137 (2009) 1519-1527. MR 2465678.
Abstract, references, and article information
View Article: PDF

[4] Graham Hope and Ulrike Tillmann. On the Farrell cohomology of the mapping class group of non-orientable surfaces. Proc. Amer. Math. Soc. 137 (2009) 393-400. MR 2439465.
Abstract, references, and article information
View Article: PDF

[5] Paul Gartside, David Gauld and Sina Greenwood. Homogeneous and inhomogeneous manifolds. Proc. Amer. Math. Soc. 136 (2008) 3363-3373. MR 2407104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Kazuhiro Kawamura. Actions of finitely generated groups on the universal Menger curve. Proc. Amer. Math. Soc. 130 (2002) 609-611. MR 1862145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Satya Deo and Jitendra Kumar Maitra. Free actions of finite groups on products of symmetric powers of even spheres. Proc. Amer. Math. Soc. 128 (2000) 299-306. MR 1646310.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ross Geoghegan and Andrew Nicas. Homotopy periodicity and coherence. Proc. Amer. Math. Soc. 124 (1996) 2889-2895. MR 1346975.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] David P. Bellamy and Kathryn F. Porter. A homogeneous continuum that is non-Effros . Proc. Amer. Math. Soc. 113 (1991) 593-598. MR 1070510.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Kenzi Odani. Generic homeomorphisms have the pseudo-orbit tracing property . Proc. Amer. Math. Soc. 110 (1990) 281-284. MR 1009998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jan van Mill. A homeomorphism on $s$ not conjugate to an extendable homeomorphism . Proc. Amer. Math. Soc. 105 (1989) 250-253. MR 931739.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Vo Thanh Liem. A local strong $UV\sp \infty$-property of the homeomorphism groups of $R\sp \infty$- ($Q\sp \infty$-) manifolds . Proc. Amer. Math. Soc. 98 (1986) 145-149. MR 848892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Margie Hale. Homeomorphism groups of some direct limit spaces . Proc. Amer. Math. Soc. 85 (1982) 661-665. MR 660625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Sol Schwartzman. A split action associated with a compact transformation group . Proc. Amer. Math. Soc. 83 (1981) 817-824. MR 630061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1